# SDR RO32003F00000

- Difficulty date: February 17, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N460PG
- Make and model: Gulstm G1159A
- Aircraft serial: 460
- Engine: Rroyce SPEY5118
- System (JASC): 2530 · Buffet/Galleys
- Part: Ribbon Heater
- Part number: 304316
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION DISCOVERED MELTED GALLEY DRAIN HEAT TAPE.  REMOVED THE DAMAGED HEAT TAPE AND REPLACED.  AIRCRAFT WAS INSPECTED FOR PROPER INSTALLATION OF THE EXISTING HEAT TAPE AND MODIFIED AS NECESSARY TO ENSURE PROPER INSTALLATION AND CONTINUED AIRWORTHINESS.
